Alert archive / Nebraska / Flash Flood Warnings in 2013
Flash Flood Warning 5, NWS North Platte, NE
NWS North Platte, NE issued this flash flood warning at May 29, 2013, 10:12 PM CDT for Custer County, Nebraska. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 29, 2013, 10:12 PM CDT (03:12 UTC)
- Expired
- May 30, 2013, 4:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Flood severity
- None
County Custer County, NE
The radar
The North Platte radar (KLNX), 99 km from the middle of the area, began a volume at 03:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 30, 1:08 AM CDT | FLASH FLOOD | 4 W Broken Bow, NE | LAW ENFORCEMENT REPORTED THAT WATER HAS BEGUN TO RECEDE ALONG THE CALAWAY ROAD 4 MILES WEST OF THE BROKEN BOW COUNTRY CLUB AND IS NOW FLOWING BELOW THE BRIDGE. HOWEVER THE ROAD REMAINS CLOSED TO TRAFFIC. OTHER FLOODING WAS BEING REPORTED AT THE BROKEN BOW GOLF |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 176 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 3.2 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 89 J/kg
- Mixed-layer CIN
- -102 J/kg
- Mixed-layer LCL
- 671 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- -44 m²/s²
- 0-3 km storm-relative helicity
- -41 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.3
The text
As transmitted, in the capitals the NWS used until 2016.
999 WGUS53 KLBF 300312 FFWLBF NEC041-300900- /O.NEW.KLBF.FF.W.0005.130530T0312Z-130530T0900Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE NORTH PLATTE NE 1012 PM CDT WED MAY 29 2013 THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A * FLASH FLOOD WARNING FOR... CENTRAL CUSTER COUNTY IN CENTRAL NEBRASKA... * UNTIL 400 AM CDT * AT 1007 PM CDT...EMERGENCY MANAGEMENT REPORTED FLOODING WITH WATER STILL RISING OVER SOME ROADS IN THE BROKEN BOW AREA AND STREET FLOODING IN PORTIONS OF BROKEN BOW. HEAVY RAINFALL OF 2 TO 3 INCHES HAS FALLEN OVER THE WARNED AREA. ADDITIONAL RAINFALL AMOUNTS UP TO A QUARTER INCH ARE POSSIBLE IN THE WARNED AREA OVERNIGHT. * SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...BROKEN BOW AND MERNA. PRECAUTIONARY/PREPAREDNESS ACTIONS... ADDITIONAL RAINFALL AMOUNTS UP TO A QUARTER ARE POSSIBLE IN THE WARNED AREA. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. && LAT...LON 4141 9954 4122 9965 4128 9989 4152 9976 $$ ROBERG
2 follow-up statements
558 WGUS73 KLBF 300610 FFSLBF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 110 AM CDT THU MAY 30 2013 NEC041-300900- /O.CON.KLBF.FF.W.0005.000000T0000Z-130530T0900Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CUSTER NE- 110 AM CDT THU MAY 30 2013 ...FLASH FLOOD WARNING REMAINS IN EFFECT FOR CENTRAL CUSTER COUNTY UNTIL 400 AM CDT... AT 108 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT FLASH FLOODING WAS OCCURRING ALONG THE CALLAWAY ROAD 4 MILES WEST OF THE BROKEN BOW COUNTRY CLUB AND THAT THE CALLAWAY ROAD REMAINED CLOSED TO TRAFFIC. SOME LOCATIONS THAT WILL EXPERIENCE FLASH FLOODING INCLUDE...BROKEN BOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN NORTH PLATTE. && LAT...LON 4141 9954 4122 9965 4128 9989 4152 9976 $$ BUTTLER
617 WGUS73 KLBF 300855 FFSLBF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 355 AM CDT THU MAY 30 2013 NEC041-300910- /O.EXP.KLBF.FF.W.0005.000000T0000Z-130530T0900Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CUSTER NE- 355 AM CDT THU MAY 30 2013 ...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR CENTRAL CUSTER COUNTY WILL BE ALLOWED TO EXPIRE AT 400 AM CDT... EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED... PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY. LAT...LON 4141 9954 4122 9965 4128 9989 4152 9976 $$ BUTTLER
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this flash flood warning went out at May 29, 7:16 PM CDT, 2 hours 56 minutes earlier.
Area forecast discussion, May 29, 7:16 PM CDT, 2 hours 56 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 716 PM CDT WED MAY 29 2013 .SYNOPSIS... THE UPPER LEVEL TROF IS LIFTING THROUGH THE FCST AREA TONIGHT PRODUCING SEVERE WEATHER AND VERY HEAVY RAIN. A CLOSED UPPER LEVEL LOW FORMS ACROSS THE DAKOTAS THURSDAY AND FRIDAY PRODUCING COOL WEATHER THROUGH SUNDAY. THE NEXT CHANCE OF THUNDERSTORMS DEVELOPS MONDAY AND TUESDAY. && .SHORT TERM...(THIS EVENING THROUGH THURSDAY) ISSUED AT 322 PM CDT WED MAY 29 2013 SFC LOW CENTERED IN EAST CENTRAL COLORADO WILL REMAIN NEARLY STATIONARY THIS AFTERNOON...AS A STRONG PV ANOMALY MOVES EAST TOWARD THE CENTRAL PLAINS. A WARM FRONT ARCING NORTHEAST FROM THE LOW ACROSS SOUTHWEST INTO CENTRAL NEBRASKA WILL REMAIN NEARLY STATIONARY...AND BE THE FOCUS FOR INTENSE CONVECTION MID TO LATE AFTERNOON. ANOTHER AREA FOR CONVECTIVE DEVELOPMENT WILL BE ACROSS THE NEB PANHANDLE INTO NORTHEAST COLORADO...WHERE A PACIFIC COLD FRONT WILL BE PUSHING EASTWARD. IT APPEARS THAT SUPERCELLS ARE MOST LIKELY ALONG THE WARM FRONT ACROSS SOUTHWEST INTO CENTRAL NEBRASKA...WITH MORE OF A MULTICELL ENVIRONMENT ALONG THE PACIFIC COLD FRONT. THE POTENTIAL FOR AN ISOLATED TORNADO OR TWO CANNOT BE RULED OUT...ESPECIALLY ALONG THE WARM FRONT...WHERE 0 TO 3 KM HELICITY VALUES INCREASE THIS AFTERNOON. LOCALLY HEAVY RAIN IS POSSIBLE...AND SOME LOCALIZED FLOODING CANNOT BE RULED OUT...ESPECIALLY WHERE HEAVY RAIN HAS FALLEN THE LAST FEW DAYS. STORMS SHOULD QUICKLY CONGEAL INTO A COMPLEX ACROSS SOUTHWEST INTO NORTH CENTRAL NEBRASKA THIS EVENING...AND MOVE NORTH INTO SOUTH DAKOTA BY LATE EVENING. PRECIPITATION SHOULD LARGELY END BY MIDNIGHT ACROSS MOST OF THE FORECAST AREA. AN UPPER LEVEL LOW WILL REMAIN IN SOUTH DAKOTA THURSDAY...AND WITH COLD AIR ALOFT...EXPECT AT LEAST SCATTERED SHOWERS AND THUNDERSTORMS ACROSS MAINLY NORTHERN NEBRASKA DURING THE AFTERNOON. .LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY) ISSUED AT 322 PM CDT WED MAY 29 2013 THURSDAY NIGHT THROUGH SATURDAY... AN UPPER LEVEL LOW WILL CUT OFF ACROSS THE DAKOTAS THURSDAY NIGHT AND DRIFT EAST THROUGH THRU THE UPPER MIDWEST BEFORE OPENING UP ACROSS THE NRN GREAT LAKES SATURDAY. THIS WILL PULL COOL AIR INTO THE FCST AREA WITH H1000-500 THICKNESSES FALLING TO THE LOW 550S. HIGH TEMPERATURES FRIDAY IN THE 60S AND LOWER 70S DROP TO 60S SATURDAY. SFC LOW PRESSURE WILL TRACK NORTH INTO THE DAKOTAS TONIGHT AND THURSDAY AND THEN DO A LOOP BACK SOUTH FRIDAY. THIS WILL TIGHTEN UP THE SFC PRESSURE GRADIENT ACROSS NRN NEBRASKA FRIDAY AND SFC WINDS WILL INCREASE TO NEAR 30 MPH...BUT MAINLY ACROSS WRN NEB DUE TO THE TIMING OF HIGH PRESSURE BUILDING INTO THE FCST AREA. THE STRONGEST GRADIENT ACROSS NCNTL NEB SETS UP FRIDAY NIGHT THROUGH SATURDAY MORNING AND DIURNAL COOLING MAY DAMPEN WINDS TO 20 MPH IN THOSE AREAS. COLD AIR ALOFT...H500 MB TEMPS -16C TO -20C THURSDAY NIGHT THROUGH SATURDAY WOULD SUPPORT MAINLY ISOLATED SHOWERS AND THUNDERSTORMS ACROSS NRN NEB. THE BEST FORCING FOR RAIN DEVELOPS FRIDAY AFTN AND NIGHT AS A REINFORCING COLD FRONT MOVES SOUTH AND EAST THROUGH THE FCST AREA. SATURDAY NIGHT THROUGH WEDNESDAY...COOL HIGH PRESSURE FROM CANADA MOVES DIRECTLY OVER THE FCST AREA SUNDAY MORNING. LOW TEMPERATURES IN THE 40S ARE EXPECTED. THIS HIGH WILL MOVE QUICKLY OFF TO THE EAST ON SUNDAY WITH SOUTHERLY RETURN FLOW DEVELOPING IN THE AFTN. RETURN FLOW SHOULD CONTINUE MONDAY AND TUESDAY...ULTIMATELY LEADING UP TO A DESTABILIZATION OF THE ATMOSPHERE AS DEW POINTS RISE INTO THE 50S TO NEAR 60 AND A DEEP UPPER LEVEL TROF DROPS THROUGH THE NRN HIGH PLAINS. THUS IT WOULD APPEAR THE INGREDIENTS FOR THUNDERSTORMS WILL COME TOGETHER MONDAY NIGHT THROUGH TUESDAY NIGHT FOLLOWED BY A COLD FRONT TUESDAY NIGHT WITH COOLER HIGHS WEDNESDAY. GIVEN THAT WINDS ALOFT WILL INCREASE AS THE UPPER LOW DROPS INTO THE NRN PLAINS...THE ODDS THAT THUNDERSTORMS TUESDAY WOULD BE SEVERE ARE HIGHER THAN AVERAGE. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY EVENING) ISSUED AT 715 PM CDT WED MAY 29 2013 SHOWERS WITH VICINITY THUNDERSTORMS CAN BE EXPECTED AT KLBF UNTIL 03Z...THEREAFTER THE AREAS SHOULD MVE NORTHEAST OF TAF SITE. AT KVTN SCATTERED SHOWERS ARE POSSIBLE THROUGH 05Z IN VFR COUNDITIONS. && .HYDROLOGY... ALL INGREDIENTS ARE IN PLACE FOR HEAVY RAINFALL AS THUNDERSTORMS AND PWAT OVER 1.25 INCHES LIFT NORTH TONIGHT. FLOOD PROBLEMS WILL BE CONTINGENT ON CELL TRAINING AND/OR CELLS MERGERS. MEAN STORM MOTION APPEARS TO BE AT 20 MPH OR SO WHICH IS FAST FOR A HEAVY RAIN EVENT EXCLUSIVE OF MERGERS AND ECHO TRAINING. EITHER WAY RADAR WILL BE MONITORED FOR FLOOD POTENTIAL. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...TAYLOR LONG TERM...CDC AVIATION...ROBERG
Hazardous weather outlook, May 29, 7:54 PM CDT, 2 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 754 PM CDT WED MAY 29 2013 NEZ004>010-022>029-035>038-056>059-069>071-094-310100- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 754 PM CDT WED MAY 29 2013 /654 PM MDT WED MAY 29 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO END FROM SOUTHWEST TO NORTHEAST OVERNIGHT. A FEW OF THE STRONGER STORMS WILL CONTAIN BRIEF HEAVY RAIN AND PEA SIZE HAIL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A FEW THUNDERSTORMS ARE POSSIBLE THURSDAY THROUGH SATURDAY. AT THIS TIME THE THREAT FOR SEVERE STORMS IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE KAR
In the hours before
Local storm report, May 29, 5:54 PM CDT, 4 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
554 PM CDT WED MAY 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL 8 NE BURWELL 41.86N 99.02W
05/29/2013 E1.00 INCH GARFIELD NE PUBLIC
&&
TKECKLocal storm report, May 29, 6:08 PM CDT, 4 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
608 PM CDT WED MAY 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0608 PM TORNADO 3 SW BARTLETT 41.85N 98.59W
05/29/2013 WHEELER NE PUBLIC
&&
BTAYLORLocal storm report, May 29, 6:24 PM CDT, 3 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
624 PM CDT WED MAY 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0613 PM HAIL 6 SSE ONEILL 42.38N 98.60W
05/29/2013 E1.00 INCH HOLT NE LAW ENFORCEMENT
&&
TKECKSpecial weather statement, May 29, 6:42 PM CDT, 3 hours 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 642 PM CDT WED MAY 29 2013 NEZ057-058-300030- KEITH NE-PERKINS NE- 542 PM MDT WED MAY 29 2013 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PERKINS AND SOUTHEASTERN KEITH COUNTIES UNTIL 630 PM MDT... AT 537 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR ELSIE...OR 17 MILES EAST OF GRANT...MOVING NORTH AT 30 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... PAXTON... SARBEN... NEVENS... BROGANVILLE... THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 136 AND 150. TAYLOR
Local storm report, May 29, 7:15 PM CDT, 2 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
715 PM CDT WED MAY 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0713 PM FLASH FLOOD 4 WNW BROKEN BOW 41.43N 99.71W
05/29/2013 CUSTER NE LAW ENFORCEMENT
BRIDGE WASHED OUT ON THE CALLAWAY ROAD.
&&
BTAYLORLocal storm report, May 29, 7:16 PM CDT, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
716 PM CDT WED MAY 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0112 PM HAIL CURTIS 40.63N 100.51W
05/29/2013 M1.00 INCH FRONTIER NE LAW ENFORCEMENT
HAIL LASTED FOR TEN MINUTES.
0149 PM HAIL MAXWELL 41.08N 100.53W
05/29/2013 E1.00 INCH LINCOLN NE PUBLIC
0159 PM HAIL 10 S HAYES CENTER 40.37N 101.02W
05/29/2013 E1.00 INCH HAYES NE PUBLIC
0159 PM HAIL 10 SSE HAYES CENTER 40.38N 100.95W
05/29/2013 E1.00 INCH HAYES NE PUBLIC
0300 PM HAIL 1 NW HAYES CENTER 40.52N 101.03W
05/29/2013 E1.00 INCH HAYES NE CO-OP OBSERVER
1.95 INCHES OF RAINFALL SINCE 2 PM.
0308 PM HAIL 10 N BRADY 41.17N 100.37W
05/29/2013 E1.00 INCH LINCOLN NE PUBLIC
0316 PM HAIL 8 WSW WELLFLEET 40.71N 100.87W
05/29/2013 E1.25 INCH LINCOLN NE PUBLIC
0320 PM HAIL 6 S CHAMPION 40.38N 101.71W
05/29/2013 E1.00 INCH CHASE NE PUBLIC
0332 PM HAIL 11 NE MAXWELL 41.19N 100.38W
05/29/2013 E1.50 INCH LINCOLN NE PUBLIC
0333 PM HAIL 11 SW IMPERIAL 40.40N 101.79W
05/29/2013 E1.50 INCH CHASE NE PUBLIC
0341 PM HAIL 8 SW CALLAWAY 41.21N 100.03W
05/29/2013 M1.50 INCH CUSTER NE TRAINED SPOTTER
0407 PM HAIL 6 NNW CALLAWAY 41.37N 99.96W
05/29/2013 E1.25 INCH CUSTER NE PUBLIC
0425 PM HAIL 3 N WEISSERT 41.51N 99.45W
05/29/2013 E1.75 INCH CUSTER NE PUBLIC
0445 PM HAIL 2 W SARGENT 41.64N 99.41W
05/29/2013 E1.75 INCH CUSTER NE PUBLIC
0446 PM TORNADO 1 W COMSTOCK 41.56N 99.26W
05/29/2013 CUSTER NE LAW ENFORCEMENT
TORNADO ON THE GROUND ONE HALF MILE WEST OF COMSTOCK.
0510 PM HAIL BURWELL 41.78N 99.13W
05/29/2013 E1.25 INCH GARFIELD NE TRAINED SPOTTER
0528 PM HAIL 8 NE BURWELL 41.86N 99.02W
05/29/2013 E1.00 INCH GARFIELD NE PUBLIC
0530 PM HAIL 8 NE BURWELL 41.86N 99.02W
05/29/2013 E1.00 INCH GARFIELD NE PUBLIC
0608 PM TORNADO 3 SW BARTLETT 41.85N 98.59W
05/29/2013 WHEELER NE PUBLIC
0613 PM HAIL 6 SSE ONEILL 42.38N 98.60W
05/29/2013 E1.00 INCH HOLT NE LAW ENFORCEMENT
0620 PM HAIL ONEILL 42.46N 98.65W
05/29/2013 E1.00 INCH HOLT NE LAW ENFORCEMENT
0713 PM FLASH FLOOD 4 WNW BROKEN BOW 41.43N 99.71W
05/29/2013 CUSTER NE LAW ENFORCEMENT
BRIDGE WASHED OUT ON THE CALLAWAY ROAD.
&&
JSWEETThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 7:23 PM CDT | Flash Flood Warning | LBF | Custer | 3 hr |
Nearby
Flash Flood Warnings in Nebraska, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.